# SDR CAL960077

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Part number: 580205158
- Condition: Bent
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 1170 - EWR - THE RIGHT MLG UNSAFE LIGHT AND GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  'ABNORMAL' PROCEDURES WERE COMPLIED WITH, BUT THE LIGHTS STAYED ON FOR REMAINDER OF FLIGHT.  THE AIRCRAFT LANDED AT EWR WITH GEAR DOORS OPEN.  MAINTENANCE RESET THE DOORS AND THE AIRCRAFT TAXIIED TO GATE.  MAINTENANCE FOUND THE RIGHT MLG MECHANICAL CONTROL CABLE BENT AND BINDING.  THE CONTROL CABLE WAS REMOVED AND REPLACED IAW MM 32-31-00.  THE CABLE WAS ADJUSTED AND TESTED IAW MM 32-31-00, PAGE 501-509.  THE GEAR WAS SWUNG SEVERAL TIMES WITH OPERATION AND INDICATIONS CHECKING GOOD.  (M)
